MAUDE Adverse Event Report: BIOARRAY SOLUTIONS LTD. HEA 1.2 BEADCHIP KIT, PLATE

BIOARRAY SOLUTIONS LTD. HEA 1.2 BEADCHIP KIT, PLATE
Model Number 800-20202-96
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a possible discrepancy.The donor is c+ using the bioarray hea molecular beadchip kit; serology results were c-.
 
Additional Manufacturer Narrative
Rhce exon 2 analysis: by using the exon 2 amplification primers published by haer-wigman et al (2013)1, the sample is homozygous c.307c indicative of c+ phenotype in both forward and reverse sequences as shown in the sequencing report.To verify above sequencing result, the sample was also amplified by two sets of rhce exon 2 primers followed by sanger sequencing using three primers published by volkova et al (2019)2.The 1.3 kb f3-r1 amplicon from the sample generates the scrambled sequence using the seqf1-s sequencing primer.The 1.7 kb f4-r4 pcr product generates the scrambled sequence from the forward primer seqf4, and a readable sequence from the reverse primer seqr4 indicative of homozygous c.307t as shown below.In sanger sequencing, the scramble sequencing read from a pcr amplicon is due to undesignated polymorphism in the amplicon sequence, pcr primer and/or sequencing primer regions in one or two alleles of the target gene.All exons of the rhce gene have been sequenced for this sample.Except for exon 2 encoding the rhc antigen, the sequencing results are consistent with hea tests for the c+ e+ e- v- vs- phenotypes.Further investigation will be required to determine root cause for the conflict rhc phenotype in sequencing as well as in hea assay.
 
Event or Problem Description

Brand Name
HEA 1.2 BEADCHIP KIT, PLATE
Common Device Name
HEA 1.2 BEADCHIP KIT, PLATE
Manufacturer (Section D)
BIOARRAY SOLUTIONS LTD.
35 technology drive
suite 100
warren NJ 07059
MDR Report Key9503506
Report Number3005967741-2019-00018
Device Sequence Number2791146
Product Code PEP
UDI-Device Identifier10888234100065
UDI-Public10888234100065
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2020
Device Model Number800-20202-96
Device Catalogue Number800-20202-96
Device Lot Number19-96-V
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1